# SDR G6OA029

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON FINAL APPROACH TO MIA, THE LOWER AFT CARGO COMPARTMENT FIRE WARNING LIGHT BECAME ILLUMINATED.  THE NR 1 FIRE BOTTLE WAS DISCHARGED, THE LOWER AFT CARGO COMPARTMENT FIRE WARNING LIGHT WENT OUT.  GROUND MAINTENANCE REMOVED AND REPLACED THE NR 1 FIRE BOTTLE IAW MM 26-7-00.  SYSTEM OPERATIONALLY CHECKED NORMAL.  NO EVIDENCE OF FIRE OR SMOKE IN LOWER AFT CARGO COMPARTMENT.
